# SDR IPXA2024062623455

- Difficulty date: May 11, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fr 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR47 HOLE IS REAMED TO A SIZE OF .610" WITH NO DAMAGE INDICATIONS.    ACCOMPLISH THE REPAIR PER EO-90513-REQ1 AND EA 300-5710-27-A3600 REV. -.
